NOTE ON GENERALIZATION OF THE JENSEN-MERCER INEQUALITY BY TAYLOR'S POLYNOMIAL

We present generalizations of the Jensen .Mercer inequality for the class of n -convex functions. The results arc obtained by using Taylor's polynomial and four types of Green's functions.

Authors
Matkovic A.1 , Pecaric J. 2
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1379-1384
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Split, Mech Engn & Naval Architecture, Fac Elect Engn, Rudera Boskovica 32, Split 21000, Croatia
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Jensen-Mercer inequality; n-convex functions
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55645/